# SDR 04FDEA01880

- Difficulty date: June 29, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N387FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46621
- Aircraft time: 67,680 hours, 27,243 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: AUB7108
- Condition: Gouged
- Location: Nr 3 Eng Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENG PYLON AFT UPPER FAIRING ANGLES LT AND RT GOUGED AND CHAFED AT AFT FASTENER HOLES.  REMOVED AND REPLACED WORN ANGLES LT AND RT IAW SRM 51-35-01 AT MAE.
